# SDR ASAA2024100652983

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 4,825 hours, 1,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS BREAKER POPPED. GROUNDED - YES. VERIFIED OPEN C/B AT P6-5 ROW B18. OPEN P6-5 ACCOMP GVI OF C/B NO DEFECTS NOTED. CLOSED P6-5. ACCOMP EMERGENCY LIGHTS TEST FROM FLT DECK, TEST PASS. CLOSED C/B AT P6-5 ROW B18. ACCOMP EMERGENCY LIGHTS TEST FROM AFT ATTENDANT PNL, TEST PASS & C/B STAYED CLOSED. REF AMM 33-*51-00-720-801 & AMM 20-60-01-860-005 & WDM 33-51-11-2.
